Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases, monomial group actions, and the Cox rings of Del Pezzo surfaces
Author(s) Michael Stillman, Domiano Testa, Mauricio Velasco
TypeArticle in Journal
AbstractWe introduce the notion of monomial group action and study some of its consequences for Gröbner basis theory. As an application we prove a conjecture of V. Batyrev and O. Popov describing the Cox rings of Del Pezzo surfaces (of degree ⩾3) as quotients of a polynomial ring by an ideal generated by quadrics.
KeywordsCox rings, Del Pezzo surfaces, Grobner bases
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869307003365
LanguageEnglish
JournalJournal of Algebra
Volume316
Number2
Pages777 - 801
Year2007
NoteComputational Algebra
Edition0
Translation No
Refereed No
Webmaster